On generalised inflations of right modular groupoids
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_2a_4,
author = {R. A. R. Monzo},
title = {On generalised inflations of right modular groupoids},
journal = {Novi Sad Journal of Mathematics},
pages = {43-48},
year = {2012},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_4/}
}
R. A. R. Monzo. On generalised inflations of right modular groupoids. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_4/